# SDR COMA0670199

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 7,589 hours, 5,555 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AV67023182003
- Condition: Chafed
- Location: Horiz Stab
- Part time: 7,589 hours, 5,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB PIVOT PIN ANTI-ROTATION FITTING IS DAMAGED/CHAFED.  REPAIRED IAW REO 670-55-11-053.
